# SDR ASOA201101890

- Difficulty date: October 7, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559.8-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CARGO FLOOR SUPPORT STRUCTURE FROM FS 559.80 TO 621 RBL 36 CORRODED.   REMOVE CORROSION FROM NUTPLATE HOLE AREAS AT RBL 36 SILL BETWEEN FS 559+80 AND FS 621 AT THE RBL36 SILL.  REMOVED CORROSION IAW SRM 51-21-06.  PERFORMED UT THICKNESS INSP OF BLEND AREAS IAW MAC NDT INSPECTION PROCEDURE UT-3.  MIN MATERIAL REMAINING IS .048"  REPAIRED IAW REO 601R-53-61-4233.
